# SDR AU981197

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 082255022
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT WING SPAR FITTING CRACKED AND CORRODED.   PART TC:  12,500.
